# SDR CA190622004

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,065 hours
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 312163001
- Condition: Making Metal
- Location: Engine
- Part time: 7,554 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT CODE 939 (RGB CHIP DETECTED) RECEIVED THROUGH THE FAST SYSTEM. LAB ANALYSIS DETERMINED M50 MATERIAL WAS PRESENT. AMM FOLLOW-UP INSPECTION FOUND ADDITIONAL MATERIAL, THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. RGB WILL BE ROUTED TO THE MANUFACTURER FOR ANALYSIS/REPAIR. (TC# 20190622004)
